# SDR DL76G071028

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 28,737 hours, 11,453 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: RDKA100601
- Part serial: C487587
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INFLIGHT ENTERTAINMENT SYSTEM IS INOP.  SYSTEM CONTINUES TO REBOOT, RTB.  FAULT CONFIRMED T/S IFE SYSTEM FOUND CP BAD.  REMOVED AND REPLACED CP      IAW 44-24-17, ALL OPS CHECK NORMAL.
